# SDR DALA1207250674

- Difficulty date: February 8, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 64,657 hours, 29,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 144N814033
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM AREA LEFT SIDE PANEL ATTACH STRUCTURE STA 960 TO STA 1000 HAS CORROSION AROUND FASTENER HOLES.  CORROSION FOUND TO BE OUT OF LIMITS.  REPLACED TEE IAW B757 SRM 51-40-02.
